MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAP
Medical Device Problem Codes Detachment of Device or Device Component (2907); No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001); Priming Problem (4040)
Health Effect - Clinical Codes Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 07/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the they experienced diabetic ketoacidosis.The customer¿s blood glucose was 204 mg/dl and 300 mg/dl.The customer stated drive support cap was sticking out.The customer stated retainer ring was cracked and reservoir was able to lock in place.The customer declined troubleshooting for high blood glucose.Customer was unable to complete the rewind process on there insulin pump, customer stuck on fill tubing.Customer was reporting an issue during priming process.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with broken reservoir tube lip noted.The test reservoir p-cap was able to lock in place.Device passed displacement test.However, device alarmed a33 during basic occlusion test due to drive support disk sticking out noted.Unable to perform prime/a33 test, occlusion test and excessive no delivery test or verify prime/fill anomaly due to a33 alarms.

Brand Name
530G INSULIN PUMP MMT-551NAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10281381
Report Number2032227-2020-147293
Device Sequence Number689931
Product Code OZO
UDI-Device Identifier00643169503656
UDI-Public(01)00643169503656
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAP
Device Catalogue NumberMMT-551NAP
Device Lot NumberA4551NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2020
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-332-RSVR, UNOMED SET.
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight59